# SDR UPS00234482

- Difficulty date: November 1, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION AT LAP JOINT S19R BS 500 - 481 AT VARIOUS LOCATIONS.  LFEC INSP OF LAP JOINT BS 440 - 520 S19R IAW B727 NDTM.  RESULT 15 - 20 PERCENT CORROSION.  OTHER AREAS NDF.  HFEC INSP LAP JOINT IAW B727 NDTM NO DEFECTS FOUND.  REPAIR CARRIED OUT IAW UPS EO B727-5330 0509 APPX 8.3 SRM 53-30-3 FIG 14 AND SMRO EO 2000-041-010 WITH UPPER SKIN CUT OUT BETWEEN BS 498 AND 485.  UPS FILE 727-53-2300.
